# SDR ABXA9700708

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300501
- Condition: Corroded
- Location: Ws 137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE RIGHT WING UPPER SPAR CAPS CORRODED ON THE AFT TANG AT WS XRS 137.  REPAIRED IAW ABX REA 957-16496-MR.
